Spectra of uniformity

Yair Hayut, Asaf Karagila

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)
12 Downloads (Pure)


We study some limitations and possible occurrences of uniform ultrafilters on ordinals without the axiom of choice. We prove an Easton-like theorem about the possible spectrum of successors of regular cardinals which carry uniform ultrafilters; we also show that this spectrum is not necessarily closed.
Original languageEnglish
Pages (from-to)285-298
Number of pages12
JournalCommentationes Mathematicae Universitatis Carolinae
Issue number2
Publication statusPublished - 2019

Cite this